# SDR UPS06847524

- Difficulty date: July 11, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 RT CENTER LE UPPER RIB CRACKED AT XFS 297.  STOP DRILLED CRACK ON UPPER RIB AT XFS 297 IAW SRM 57-02-00 FIG 2.  FABRICATED AND INSTALLED DOUBLERS AT RT WING STA XFS 297 IAW SRM 57-02-00 FIG2, AND SRM 57-03-00 FIG 13.
